# SDR KBM2005F00354

- Difficulty date: November 25, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222355
- Part serial: 40046853
- Condition: Weak
- Location: Master
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY WEAK, REMOVED AND REPLACED.  (K)
